MathSciNet Relay Station
MathSciNet bibliographic data
MR773603 60B11 (46B20)
Paulauskas, Vygantas; Rachkauskas, A. Yu. Operators of stable type. (Russian) Litovsk. Mat. Sb. 24 (1984), no. 2, 145–159.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement